Alert archive / New Mexico / Wind Advisories in 2023

Wind Advisory 9, NWS El Paso, TX

February 5, 20236 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Feb 5, 2023, 2:44 PM MST for 6 counties in New Mexico. It took effect at Feb 6, 2023, 2:00 AM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2023, 2:44 PM MST (21:44 UTC)
In effect from
Feb 6, 2023, 2:00 AM MST
Expired
Feb 6, 2023, 6:00 PM MST
In force
16 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM

The radar

The El Paso radar (KEPZ), 97 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2023-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2023-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3234 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

266 
WWUS74 KEPZ 052144
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
244 PM MST Sun Feb 5 2023

NMZ402-414>416-060700-
/O.NEW.KEPZ.WI.Y.0009.230206T0900Z-230207T0100Z/
Southern Gila Highlands/Black Range-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mescalero, Timberon, Mountain Park, Cloudcroft, 
Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento
244 PM MST Sun Feb 5 2023

...WIND ADVISORY IN EFFECT FROM 2 AM TO 6 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gust up to 60 mph expected.

* WHERE...Southern Gila Highlands/Black Range, West Slopes
  Sacramento Mountains Below 7500 Feet, Sacramento Mountains Above
  7500 Feet, East Slopes Sacramento Mountains Below 7500 Feet
  Counties

* WHEN...From 2 AM to 6 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ403-405>411-060700-
/O.NEW.KEPZ.WI.Y.0009.230206T1800Z-230207T0100Z/
Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, and Sunland Park
244 PM MST Sun Feb 5 2023

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM MST MONDAY...

* WHAT...West winds 25 to 35 mph with gust up to 50 mph expected.

* WHERE...Southern Gila Foothills, Mimbres Valley-Lowlands of the
  Bootheel, Uplands of the Bootheel-Southwest Desert, Mimbres
  Basin, Eastern Black Range Foothills, Sierra County Lakes,
  Northern Dona Ana County, Southern Dona Ana County, Mesilla
  Valley Counties

* WHEN...From 11 AM to 6 PM MST Monday

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
3 follow-up statements
777 
WWUS74 KEPZ 060552
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1052 PM MST Sun Feb 5 2023

NMZ402-414>416-061400-
/O.CON.KEPZ.WI.Y.0009.230206T0900Z-230207T0100Z/
Southern Gila Highlands/Black Range-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mescalero, Timberon, Mountain Park, Cloudcroft, 
Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento
1052 PM MST Sun Feb 5 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gust up to 55 mph expected.

* WHERE...Southern Gila Highlands/Black Range, West Slopes 
  Sacramento Mountains Below 7500 Feet, Sacramento Mountains 
  Above 7500 Feet, East Slopes Sacramento Mountains Below 7500 
  Feet Counties.

* WHEN...From 2 AM to 6 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ403-405>411-061400-
/O.CON.KEPZ.WI.Y.0009.230206T1800Z-230207T0100Z/
Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, and Sunland Park
1052 PM MST Sun Feb 5 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM MST
MONDAY...

* WHAT...West winds 25 to 35 mph with gust up to 50 mph expected.

* WHERE...Southern Gila Foothills, Mimbres Valley-Lowlands of 
  the Bootheel, Uplands of the Bootheel-Southwest Desert, 
  Mimbres Basin, Eastern Black Range Foothills, Sierra County 
  Lakes, Northern Dona Ana County, Southern Dona Ana County, 
  Mesilla Valley Counties.

* WHEN...From 11 AM to 6 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
671 
WWUS74 KEPZ 061153
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
453 AM MST Mon Feb 6 2023

NMZ402-414>416-070100-
/O.CON.KEPZ.WI.Y.0009.000000T0000Z-230207T0100Z/
Southern Gila Highlands/Black Range-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mescalero, Timberon, Mountain Park, Cloudcroft, 
Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento
453 AM MST Mon Feb 6 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING...

* WHAT...West winds 30 to 40 mph with gust up to 50 mph expected.

* WHERE...Southern Gila Highlands/Black Range, West Slopes 
  Sacramento Mountains Below 7500 Feet, Sacramento Mountains 
  Above 7500 Feet, East Slopes Sacramento Mountains Below 7500 
  Feet Counties. 

* WHEN...From 2 AM to 6 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. A few
  tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$

NMZ403-405>411-070100-
/O.CON.KEPZ.WI.Y.0009.230206T1800Z-230207T0100Z/
Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, and Sunland Park
453 AM MST Mon Feb 6 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM MST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gust up to 45 mph expected.

* WHERE...Southern Gila Foothills, Mimbres Valley-Lowlands of 
  the Bootheel, Uplands of the Bootheel-Southwest Desert, 
  Mimbres Basin, Eastern Black Range Foothills, Sierra County 
  Lakes, Northern Dona Ana County, Southern Dona Ana County, 
  Mesilla Valley Counties. 

* WHEN...From 11 AM to 6 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult, especially for high
profile vehicles. Use extra caution.

&&

$$
237 
WWUS74 KEPZ 070100
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
600 PM MST Mon Feb 6 2023

NMZ402-414>416-070200-
/O.EXP.KEPZ.WI.Y.0009.000000T0000Z-230207T0100Z/
Southern Gila Highlands/Black Range-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Silver City, Lake Roberts, Kingston, 
Fort Bayard, Mescalero, Timberon, Mountain Park, Cloudcroft, 
Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento
600 PM MST Mon Feb 6 2023

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

Winds will remain breezy for most areas overnight. This will cause
temperatures to feel 5 to 10 degrees colder as well.

$$

NMZ403-405>411-070200-
/O.EXP.KEPZ.WI.Y.0009.000000T0000Z-230207T0100Z/
Southern Gila Foothills/Mimbres Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Including the cities of Mimbres, Hurley, Faywood, 
Grant County Airport, Antelope Wells, Animas, Hachita, 
Cloverdale, Deming, Columbus, Hillsboro, Winston, 
Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, 
Radium Springs, Las Cruces, Vado, and Sunland Park
600 PM MST Mon Feb 6 2023

...WIND ADVISORY WILL EXPIRE AT 6 PM MST THIS EVENING...

Winds will remain breezy for most areas overnight. This will cause
temperatures to feel 5 to 10 degrees colder as well.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:27 PM MST, 17 minutes earlier.

Area forecast discussion, Feb 5, 2:27 PM MST, 17 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
227 PM MST Sun Feb 5 2023

...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...

.SYNOPSIS...
Issued at 1257 PM MST Sun Feb 5 2023

Breezy to windy conditions are expected on Monday ahead of a low
pressure system that will move across New Mexico. A cold front
will accompany this system that will push through the area through
the day on Monday. This system will bring a chance for snow
to the mountains especially the Sacramento Mountains overnight
Monday into Tuesday morning. Cool air will follow the rest of the
week behind this system. Quiet conditions will prevail the rest of
the week and into the weekend.

&&

.SHORT TERM...
(This evening through Monday)
Issued at 1257 PM MST Sun Feb 5 2023

Currently, the satellite imagery shows clear skies across the
area. The winds winds are light in the lowlands but somewhat
breezy in the mountains. For tonight, the winds in the mountains
will increase to advisory stage especially after midnight. This
will be due to a 700mb jet moving aloft and a somewhat of a
leeside trough near the surface developing and centering across
eastern Colorado. With the increase in the winds over the
mountains, a Wind Advisory has being issued for the Gila
Region/Black Range area and the Sacramento Mountains from 2 a.m.
until 6 p.m. An upper level ridge of high pressure will begin to
breakdown overnight ahead of a positively tilted trough across the
West. The flow at the surface and aloft will be from the
southwest with a few clouds overhead. With this southwesterly
flow, the low temperatures will be above the normal for this time
of the year. For Monday, the upper level shortwave trough will
move closer to the Southern Rockies. As it does, the winds will
begin to pick up across the the rest of the CWA especially between
noon and 6 p.m. A cold front will begin to move from west to east
by mid-morning across the Continental Divide all the way through
the evening hours on the eastern CWA. The winds will be strong
along the frontal boundary. With the increase in winds, another
Wind Advisory has be issued for some lowland areas in portions of
Southwestern New Mexico from 11 a.m until 6 p.m. The winds will
transition from the southwest to the west with sunny skies at El
Paso; thus, the high temperature for El Paso will be in the low
70s.

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 1257 PM MST Sun Feb 5 2023

After the cold front pushes through the area, the winds will begin
to die down. A moist post-frontal flow will move in that will aide
in the a few snow showers in the mountains especially the
Sacramento Mountains beginning after midnight Monday. The upper
level trough of low pressure will move across New Mexico by then.
Cool air will accompany this system; thus, the low temperatures on
Tuesday morning will be a couple of degrees below the average for
most of the area. By Tuesday, as the center of this low moves
further south and east of New Mexico, snow showers will continue
and may increase across the Sacramento Mountains. There will not
be a lot of moisture with this system; thus, much of the
precipitation will be in the mountains. The snow levels on Tuesday
will be around 4000ft where the precipitation will likely occur.
For the rest of the area on Tuesday, quiet conditions are expected
with just a few clouds overhead. The high temperatures in the
afternoon will be 10 to 20 degrees cooler than what it will be on
Monday.

This trough of low pressure will exit to our east overnight
Tuesday. The flow aloft will be mainly out of the northwest and
with clear skies, the low temperature for El Paso on Wednesday
morning will be around the freezing temperatures. Quiet weather
is expected for the rest of the week with a ridge of high pressure
across the Southwest. Another shortwave trough will drop in
across the Rockies and Central Plains on Thursday that will send
another cold front across the Borderland. This front will be a dry
one with no precipitation expected towards the end of the week.
By this weekend, the upper level ridge of high pressure will break
down and move across the South Plains and Southern Mississippi
Valley as a trough of low pressure digs across the Pacific
Southwest. This system maybe our next weather maker for early next
week. As of now, the GFS deterministic model has it as a closed
off low moving across the far Southwest on Monday while the ECMWF
deterministic model has this system moving at a slower pace with
it arriving overnight Tuesday as an open wave. In any event,
there will be a chance for active weather across the Borderland
by early next week. The temperatures will be mild across the area
this weekend ahead of next week's system.

&&

.AVIATION...
(18Z TAFS)
Issued at 1029 AM MST Sun Feb 5 2023

VFR conditions are expected across all of the TAF sites with CIG
FEW-BKN250. There will be periods on SKC especially early in the
period. The winds will be light for the majority of the times;
however, a few breezy winds from the southwest between 20 and 23Z
are possible. The winds will be between 10 and 15kts with gust up
to 20kts for that period. The winds will then be light between 5
and 15kts and mainly from the southwest thereafter. There will be
no reduction in the VSBY across the runways.

&&

.FIRE WEATHER...
Issued at 1257 PM MST Sun Feb 5 2023

Dry air will be in place for much of the area on Monday as high
pressure weakens aloft. The winds will be breezy to windy with
the temperatures above the normal for most of the area. Due to
this, conditions will be near critical stage. A cold front will
move across the area during the afternoon and evening hours on
Monday. Monday's night overnight recovery will be good to very
good. For Tuesday, moisture will increase as a winter storm system
moves across the area. There will not be a lot of precipitation
associated with this system. The bulk of the precipitation will be
confined to the mountains. The winds will be light to somewhat
breezy with the temperatures below the average for this time of
the year. For the rest of the period, the moisture will decrease
each day. The winds will be light with the temperatures on the
cool side. Due to this, there will be some fire weather concerns
on Monday across the area with no concerns the rest of the period.

Min RHs on Monday will be between 10 and 18% in the lowlands and
areas east of the Continental Divide and between 20 and 30% in
the mountains. The min RHs on Tuesday will be between 20 and 30%
in the lowlands and between 35 and 60% in the mountains. The
ventilation rates will be very good to excellent on Monday then
poor to very good on Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                  42  71  34  56 /   0   0   0  10
Sierra Blanca            40  71  30  50 /   0   0   0   0
Las Cruces               37  66  31  54 /   0   0   0  10
Alamogordo               40  66  26  53 /   0   0   0  20
Cloudcroft               33  43  17  29 /   0   0  10  50
Truth or Consequences    35  62  31  50 /   0   0  10  20
Silver City              35  51  27  47 /   0   0   0  10
Deming                   32  62  25  53 /   0   0   0  10
Lordsburg                32  58  23  54 /   0   0   0   0
West El Paso Metro       42  69  34  54 /   0   0   0  10
Dell City                34  71  29  52 /   0   0   0  10
Fort Hancock             38  77  31  56 /   0   0   0   0
Loma Linda               41  64  29  48 /   0   0   0  10
Fabens                   39  74  31  56 /   0   0   0   0
Santa Teresa             37  68  29  53 /   0   0   0  10
White Sands HQ           44  66  33  53 /   0   0   0  10
Jornada Range            38  64  28  52 /   0   0   0  10
Hatch                    36  64  29  54 /   0   0   0  10
Columbus                 38  66  29  54 /   0   0   0   0
Orogrande                38  67  29  53 /   0   0   0  10
Mayhill                  40  57  23  38 /   0   0   0  30
Mescalero                36  53  20  40 /   0   0  10  50
Timberon                 33  53  19  38 /   0   0   0  30
Winston                  35  53  25  42 /   0   0  10  10
Hillsboro                38  60  26  48 /   0   0   0  10
Spaceport                35  64  28  51 /   0   0   0  10
Lake Roberts             30  50  21  46 /   0   0  10  20
Hurley                   33  56  24  51 /   0   0   0  10
Cliff                    24  58  17  56 /   0   0   0  10
Mule Creek               32  50  25  50 /   0   0   0  10
Faywood                  36  56  27  48 /   0   0   0  10
Animas                   32  62  25  54 /   0   0   0   0
Hachita                  35  63  24  53 /   0   0   0   0
Antelope Wells           39  66  26  52 /   0   0   0   0
Cloverdale               38  58  27  48 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...Wind Advisory from 2 AM to 6 PM MST Monday for NMZ402-414>416.

     Wind Advisory from 11 AM to 6 PM MST Monday for NMZ403-405>411.

&&

SHORT TERM...36-Texeira
LONG TERM....36-Texeira
AVIATION...36-Texeira
Hazardous weather outlook, Feb 5, 6:03 AM MST, 8 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service El Paso TX/Santa Teresa NM
603 AM MST Sun Feb 5 2023

NMZ401>417-TXZ418>424-061315-
Upper Gila River Valley-Southern Gila Highlands/Black Range-
Southern Gila Foothills/Mimbres Valley-
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Uplands of the Bootheel-Southwest Desert/Mimbres Basin-
Eastern Black Range Foothills-Sierra County Lakes-
Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley-
Central Tularosa Basin-Southern Tularosa Basin-
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-
Southern Hudspeth Highlands-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Rio Grande Valley of Eastern Hudspeth County-
603 AM MST Sun Feb 5 2023

This Hazardous Weather Outlook is for portions of south central
New Mexico, southwest New Mexico, and southwest Texas.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time. Breezy to windy
conditions, coupled with very dry air, will elevate fire weather
concerns to near critical on Monday. Cooler weather and chance for
very light precipitation Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Wind Advisories in New Mexico, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.